| Catalog Number |
115-378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Anxiety (2328)
| Date of Event |
09/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture confirmed with ultrasound" and "concerns of the product".This record is for the right side.Device remains implanted and it will be returned.
Additional Manufacturer Narrative
Device evaluation per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive no further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases, wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Device was explanted, replaced and returned.